# SDR ABXA9701463

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Part time: 3,126 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT ILLUMINATED WHEN POWER WAS REMOVED.  REPLACED EMERGENCY BATTERY POWER SUPPLY IAW SUPP MM 33-53-0.
